# SDR ABXA9700340

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE VERTICAL STAB LEADING EDGE LOWER SECTION, HAS CRACKS ON NR 8 RIB AT AFT ENDS.  REPAIRED CRACKED RIB IAW ABX DC-9 SUPPLEMENTAL SRM DRAWING K05159.
